First Aid Store

Guess What We Sell?™ ...a lot more than First Aid

877.534.7782
Online 24/7+Friendly Toll Free Service 6-6 Pacific/9-9 Eastern (Monday-Friday)
Search Site

    The First Aid Only® Ibuprofen Tablets - 500 Per Box

    Be the first to review this product

    Check out the bulk dispenser box of Ibuprofen Tablets - 500 each (250 single dose two-pack sachets) at First Aid Store™
    • Buy 5 for $24.28 each and save 41%
    • Buy 10 for $22.41 each and save 46%
    • Buy 50 for $21.17 each and save 49%
    • Buy 100 for $18.68 each and save 55%
    • Buy 500 for $17.43 each and save 58%
    $24.90

    Details

    Ibuprofen - 250 2-Packs - 500 Tablets Per Dispenser Box

    Comparable to Advil and Motrin, our ibuprofen tablets offer temporary relief of minor aches and pains associated with the common cold, headache, toothache, muscle aches, backache, menstrual cramps and arthritis. Also useful for reducing fever. Active ingredient: Ibuprofen, 200 mg.

    Note: The above is the Manufacturer description, however, we think it is helpful to advise that these are packaged as 250 two-packs, this is the industry standard description & packaging as the recommended dosage is 2 tablets, so they are packaged in convenient single dose packs (250 x 2 = 500 tablets).

    The First Aid Only® Ibuprofen Tablets - 500 Per Box. Check out the bulk dispenser box of Ibuprofen Tablets - 500 each (250 single dose two-pack sachets) at First Aid Store™

    • Price: $24.90 - In stock
    • Brand: First Aid Only
    • Model: J432/ J-432, 2988
    • Product ID: J432
    Additional Information
    Discontinued No
    Manufacturer Acme United Corporation
    Brand First Aid Only
    SKU J432
    MPN 2988
    UPC Code 092265104326
    Comparable / Alternate SKUs J432/ J-432, 2988
    Actual Weight 0.68
    Length (inches) 5.75
    Height (inches) 6.5
    Width / Depth (inches) 4.5
    Case Quantity 6
    HAZMAT No
    Product Condition New